# SDR RAIA201201170001

- Difficulty date: January 17, 2012
- Submitted: January 24, 2012
- Operation: Air carrier
- Aircraft: N811HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145256
- Aircraft time: 27,914 hours, 24,252 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Seal
- Condition: Leaking
- Location: Bleed Air Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB THE FLIGHT CREW GOT A BLEED LEAK 2 MESSAGE ON EICAS.  MESSAGE WENT OUT ONCE BLEED SHUT OFF VALVE CLOSED AND THEN CAME BACK ON.  AIRCRAFT RETURNED TO PIT.  MAINTENANCE INSPECTED AND REMOVED AND REPLACED GAMMA SEALS AT CONNECTIONS 18, 20 & 25.  SYSTEM OPS AND LEAK CHECKED GOOD.
